Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Restriction for homogeneous polynomial surfaces in $ \mathbb{R}^3$


Authors: A. Carbery, C. E. Kenig and S. N. Ziesler
Journal: Trans. Amer. Math. Soc. 365 (2013), 2367-2407
MSC (2010): Primary 42B99
Published electronically: November 6, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove an optimal restriction theorem for an arbitrary homogeneous polynomial hypersurface (of degree at least 2) in $ \mathbb{R}^3,$ with affine curvature introduced as a mitigating factor.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 42B99

Retrieve articles in all journals with MSC (2010): 42B99


Additional Information

A. Carbery
Affiliation: Department of Mathematics, University of Edinburgh, Edinburgh EH9 2BJ, United Kingdom
Email: carbery@maths.ed.ac.uk

C. E. Kenig
Affiliation: Department of Mathematics, University of Chicago, Chicago, Illinois 60637
Email: cek@math.uchicago.edu

S. N. Ziesler
Affiliation: Department of Mathematics, University of Chicago, Chicago, Illinois 60637
Email: ziesler@math.uchicago.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-2012-05685-6
PII: S 0002-9947(2012)05685-6
Received by editor(s): May 11, 2010
Received by editor(s) in revised form: May 24, 2011
Published electronically: November 6, 2012
Additional Notes: The second author was partially supported by NSF grants DMS-0456583 and DMS-0968472.
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.